Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's response-Ask your doctor

Posted by Lou Pilder on May 18, 2011, at 12:14:42

In reply to Lou's response-Ask youur doctor sheilac, posted by Lou Pilder on May 18, 2011, at 11:41:06

> > Ok - so far I have not had any rage episodes on Seroquel (like I did on Geodon), but my sex drive has died.
> >
> > I sleep great and feel fairly decent on Seroquel, but I miss my desire.
> >
> > What should I do? Is this just a problem with anti-psychotics?
> >
> > This sucks.
> >
> sheilac,
> You wrote,[...has died...I miss...What should I do?...This xxx...].
> I can not turn my head here and pretend that I just don't see. If you could watch the following video, then if you post again here, I could continue. Also, if you could show this to your doctor that prescribed the drug to you, and ask him/her about why this was not told to you that you could loose your sex drive, if you were not told by the doctor, then if you post here to clarify this, I could have the opportunity to respond accordingly.
> Lou
> http://www.youtube.com/watch?v=7CTwWT_xA68

sheilac,
If you could watch this video, then if you post here, I could continue.
Lou
To see this video:
A. Pull up Google
B. Type in:
[youtube, CCHR videos 10b]
You will see a pic of a man posted on Aug 29 2009 and is 6 min

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:985611
URL: http://www.dr-bob.org/babble/20110515/msgs/985627.html